# SDR AT9900111

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Part number: 99155863N
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND INTERCOSTAL TEE ANGLE AT STA 996 PRESSURE BULKHEAD Z-34 CORRODED.  REMOVED AND REPLACED TEE ANGLE, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-3, 51-30-2, 51-10-4, AND 53-01.
